# SDR SWAA110269

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 43,724 hours, 25,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FLOORBEAM CORRODED AT BS 986, BETWEEN LBL 24 TO LBL 45.  REPAIRED BEAM PER SRM.
